# SDR FDEA202505260811

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,887 hours, 27,135 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: 600
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER CENTER I/B HINGE ARM UPPER SKIN FOUND DELAMINATION.   SIZE: 35MM* 13MM, DEPTH: 1.50MM; CENTER O/B HINGE ARM UPPER SKIN FOUND DELAMINATION.   SIZE: 95MM*45MM, DEPTH: 1.45MM COMPLIED WITH EA: 6-5750-T0383370 P1 , TITLE: WING - FLIGHT SURFACES - RH #5 SPOILER TOP   SKIN UPPER SURFACE DELAMINATION ABOVE CENTER HINGE ARM. AND PER A300-600 SRM 57-72-  11-201 PARA. 12. REPAIRED RH WING #5 SPOILER CENTER I/B HINGE ARM UPPER SKIN AND   CENTER O/B HINGE ARM UPPER SKIN. THIS IS CATEGORY A REPAIR.RSC TRACKING EA: 6-5750-  T0383370 WAS ISSUED. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57506902 FOR WORK   DETAILS.
